Universidad Complutense de Madrid
E-Prints Complutense

Upper semicontinuous decompositions and movability in metric spaces

Impacto

Downloads

Downloads per month over past year



Morón, Manuel A. (1987) Upper semicontinuous decompositions and movability in metric spaces. Bulletin of the Polish Academy of Sciences. Mathematics, 35 (5-6). pp. 351-357. ISSN 0239-7269


URLURL Type
http://journals.impan.gov.pl/Organisation


Abstract

The author generalizes on metric spaces a Borsuk’s theorem that a compact space X all whose components are movable is also movable


Item Type:Article
Uncontrolled Keywords:Upper semicontinuous decompositions; metrizable space; closed movable sets
Subjects:Sciences > Mathematics > Topology
ID Code:20493
Deposited On:19 Mar 2013 18:20
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page